# SDR VNAA2016090600004

- Difficulty date: September 6, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N226JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7895
- Aircraft time: 30,404 hours, 30,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20161A
- Part serial: 74218
- Condition: Discharged
- Location: Cabin
- Part time: 20,617 hours, 20,184 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT PATH FLOOR LIGHTING AND RT SIDE OVERWING EXIT LIGHT INOPERABLE.  MAINTENANCE INSPECTED, R & R FORWARD EMERGENCY LIGHTING BATTERY PACK AND PERFORMED CHECKS IAW THE AMM.  THE ACFT WAS RELEASED FOR SERVICE.
